Jump to content
Acne.org
Sign in to Follow  
  • entries
    5
  • comments
    11
  • views
    1,907

About this blog

Let's try this again, shall we?

Entries in this blog

 

Question

So I've been wanting to ask for a while, and I didn't bring it up with my dermatologist because I was scared to stop. But my back has been hurting a little bit since taking the accutane. I remember it hurting a little last time i was on accutane, but i think it was off and on. this time i think it's ma little bit worse, because i'm more aware of ir than i remember being last time. and even though i was off for a month, i still felt it, though not as much, definitely. I was just concerned, i dont want to have any kind of permanent damage afterwrds, has anyone else had back pain on accutane? it's mostly in my lower back.

sparkley

sparkley

08/26/2012

Last Reply:
08/30/2012

 

Doctors Appointment

so i had a new derm yesterday. which was weird. but i get the normal guy next time. he must be gone or something. anyways, back on accutane. i'm taking 60 mg, and i can;t remember what i was taking before? i think 40. but i thought my regular derm said he was going to bump me up to 80 last time....maybe he said 60. or maybe i had been taking 60 all along and really was supposed to bump up to 80. then again i've been off it for a month, so i might have to ease back into it, you know? who knows. but it doesn't matter very much, it'll all work out in the end. so, thats it

sparkley

sparkley

08/24/2012

Last Reply:
08/26/2012

 

Back From Vacation

alright, i was all worried that my face wouldn't cooperate during vacation, but it wasn't that bad. it mostly stayed the same, except for the last few days i broke out more, but im back now, and who the fuck cares on your last few days of vacation? by then i was already depressed knowing i'd be leaving soon!! haha for real though. but yeah, my appointment is in 3 days, so i'll get back on track, and put acne in it's place once and for all. i feel humbled though. i was totally upset that i wasn't getting my accutane, and started accusing it of ruining my vacation, but i didn't think of it once while i was away. it's dissappointing how caught up we can all get in appearances. whether it's out own or somebody else's. *sigh* still. i demand 5 months of accutane, please

sparkley

sparkley

08/21/2012

Last Reply:
08/21/2012

 

Doctor's Appointment Went....unexpected

Ok so I just got back from the dermatologist. Apparently I have to wait 30 days to get my next prescription because my last form of birthcontrol was abstinence, then pill, and today I thought it was pill then condom. And ipledge thinks it takes 30 days for the body to accumulate to a new form of birth control. Tell me, ipledge geniuses, how does it take 30 days for my body tO adjust to a condom? I'm not even sexually active anyway, but I understand how I can't prove that to them. But really, it's not a huge change. And their 30 day wait period doesn't make sense in this case. But there's nothing the people on the phone can do, or so they say. I know they have a little password that can fix everything, but they're intent of leaving me ugly. This program seriously fucks me over every single time. And I always have to wait 30 days, and my skin is not going to get clear if I have to keep waiting! I'm just upset because it was just starting to clear up in a little bit, and I thought it would be maybe 20-30% clearer by next month, but instead it's going to get worse, because I have to stop and wait for my body to adjust to nothing. And I'm going on a trip in a couple weeks to see a boy, and was soooooo hoping to look a bot more presentable I'm really upset guys

sparkley

sparkley

07/23/2012

Last Reply:
07/24/2012

 

A Little Late, But....

Hello! Yes, this is my second blog. It's been a while... Well, I'll start with a preface. I started taking accutane (actually I take Amnesteem, but it's all the same, I think. I figured I'd use the generic term, so everyone knows what I'm talking about.) for the first time about 2 years ago. It cleared up really well by the end, and it really stayed clear until recently! The only problem I was left with were the scars. I still have them. Anyways, more importantly, I started breaking out again. In a weird way, of course, because acne aaaaalwayssss has to be freaking weird. Back in February, I noticed some breakouts, and my derm and I jumped on it. It wasn't terrible, by any means, it's just that it was completely out of my control. Just static. Always the same condition, despite my efforts. So we decided to go on accutane again. Ah! Then I got this fancy face wash (Repechage) and my skin cleared up again! So I told my derm I would pass on the accutane, thank you. Acne struck again, by uglifying my face right after I declined accutane. And this time, it was actually bad. Not just a few annoying pimples, but a few patches, some cysts, too. Again, nothing horrible, but bad enough, and rebellious enough. Sooooo, here I am. I hope I didn't bore you, reader, because I want people to read my blogs and respond to my concerns!!! I have some, even though I've done this before! THE MAIN POINT: I started my second dose a few weeks ago. 40 mg. My second month meeting thing with my derm is actually next monday. So I'm exactly three weeks in. Cool. So far, I haven't noticed a lot of improvement. Still just static. Ever unchanging blemishes. I have a couple cysts on my left cheek (right in the middle of it) that have been there since the start. And most of it is around my mouth. Pretty much all the way around. Maybe I'm growing facial hair all of sudden? Or is this just the sick humor of acne? "Let's give her a pimple beard, that'll be hilarious!" Ha. Ha. Sebum. MY CONCERNS: 1: My skin wasn't very oily sice I ended my last accutane treatment. Will my skin be forever dry after this round? 2: Lips have also always been pretty chapped since finishing last accutane treatment. I just don't want to have a huge issue with extreme dryness for the rest of my life. The six months I get of it on accutane is quite enough! 3: My bigger concern- My haiiiirrrrrrr I feel that since my face is a mess, my hair makes up for it a lot of the time. I really like my hair. It's curly, and I take really good care of it, and it's like my pride and joy. It RESPONDS to treatments, unlike my face! Anyway, I'm trying to grow it out, and I don't know if your hair grows slower or something while you're taking the accutane. I've also heard that people experience hair loss, which is also not ok with me. I heard that last time I was taking accutane, and I don't know if I just got the placebo affect or what, but I feel like I've always lost more hair (even after I stopped taking accutane) ever since. I dunno, I would just like someone to tell me their experience with hair changes. I didn't pay attention much last time. So that's enough for one day! I suppose it would make sense to post again after my derm visit. I Might add a picture tonight, after I wash off my makeup. But seriously guys, please comment. Share your wisdom with me!

sparkley

sparkley

07/18/2012

Last Reply:
07/21/2012

Sign in to Follow  
×